Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

FURTHER COMMENT.

  • Source: Quarterly Journal of Economics. Nov52, Vol. 66 Issue 4, p605-609. 5p.

Record details

×
Academic Journal

OPTIMAL TAXATION WITH ENDOGENOUS INSURANCE MARKETS.

  • Source: Quarterly Journal of Economics. May2007, Vol. 122 Issue 2, p487-534. 48p. 3 Graphs.

Record details

×
Academic Journal

THE LIMITATIONS OF PIGOUVIAN TAXES AS A LONG-RUN REMEDY FOR EXTERNALITIES.

  • Source: Quarterly Journal of Economics. Nov80, Vol. 95 Issue 3, p559-566. 8p.

Record details

×
Academic Journal

NET PROFITS VERSUS GROSS BUSINESS TAXATION: THE SWEDISH DEBATE.

  • Source: Quarterly Journal of Economics. Nov63, Vol. 77 Issue 4, p657-670. 14p.

Record details

×
Academic Journal

REPLY.

  • Source: Quarterly Journal of Economics. May68, Vol. 82 Issue 2, p344-345. 2p.

Record details

×
Academic Journal

THE INHERITANCE TAX IN THE AMERICAN COMMONWEALTHS.

  • Source: Quarterly Journal of Economics. Aug1904, Vol. 18 Issue 4, p529-550. 22p.

Record details

×
Academic Journal

FISCAL POLICY WITH NONCONTINGENT DEBT AND THE OPTIMAL MATURITY STRUCTURE.

  • Source: Quarterly Journal of Economics. Aug2002, Vol. 117 Issue 3, p1105-1131. 27p.

Record details

×
  • 1-10 of  34 results for ""Taxation""